# SDR A6WA200540099

- Difficulty date: March 15, 2005
- Submitted: March 29, 2005
- Operation: Air carrier
- Aircraft: N413AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7585
- Aircraft time: 7,533 hours, 6,241 cycles
- Engine: Ge CF343B1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Part number: 601R317725S
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR AFT DRAG ANGLE CRACKED.  REPAIRED PAX DOOR AFT DRAG ANGLE IAW REO 601R-52-11-513 REV A BY CUTTING OUT (CRACKED ANGLE AND INSTALLING NEW ANGLE).
